# SDR IPXA2020090855869

- Difficulty date: September 4, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 20,362 hours, 12,663 cycles
- System (JASC): 2140 · Heating System
- Part: Intercom
- Part number: EIA1533E
- Part serial: 756
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE: N/A, ELECTRICAL SMELL COMING FROM COCKPIT. STATIC SOUND LIKE WIRE FRYING AS WELL IN OVERHEAD INTERPHONE COCKPIT TO GROUND NON FUNCTIONAL.  R&R AUDIO INTERCOM AMP PER AMM 23-51-18-0401, OK FOR SERVICE CONFIRMED SMELL COMING FROM OLD AUDIO AMP.
